# SDR MK1Y20220429010

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391M
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, LIGHTNING STRIKE DAMAGE WAS FOUND ON EXTERNAL FUSELAGE SKIN AT DATUM LOCATION. THE DAMAGE WAS REMOVED BY BLENDING IN THE FASTENERS AREA.
